Tuberc Respir Dis > Volume 39(1); 1992 > Article
Tuberculosis and Respiratory Diseases 1992;39(1):24-27.
DOI: https://doi.org/10.4046/trd.1992.39.1.24    Published online February 1, 1992.
Captopril-induced cough.
Kwang Ho In, Kyung Ho Kang, Se Hwa Yoo
Department of Internal Medicine, Korea University, College of Medicine, Seoul, Korea
Abstract
Background
Captopril is an angiotensin-converting enzyme inhibitor that has been widely used in treating hypertension. Cough has been recognized as a side effect, but has little attention in the pulmonary literature.
Methods
To emphasize that angiotensin-converting enzyme inhibitor should be considered among possible etiology of chronic cough, we report clinical investigation about 15 patients with captopril induced cough.
Results
The age range of the 15 patients was 48 to 82 years (mean 58.5 years). There were 5 men and 10 women. Captopril dosage in patients with cough was 25 - 75 mg (mean 43.3 mg). Onset of cough after starting a captopril ranged from 5 days to 180 days (mean 55.2 days), and cessation of cough after discontinuation of the drug was as early as one day and no longer than 7 days.
Conclusion
It is necessary to recognize that chronic cough is not uncommon with the use of captopril.
Key Words: Captopril, Cough
TOOLS
METRICS Graph View
  • 0 Crossref
  •   Scopus
  • 2,444 View
  • 13 Download
Related articles

Aquaporin in bleomycin induced lung injury.2006 March;60(3)



ABOUT
ARTICLE & TOPICS
Article category

Browse all articles >

Topics

Browse all articles >

BROWSE ARTICLES
FOR CONTRIBUTORS
Editorial Office
101-605, 58, Banpo-daero, Seocho-gu (Seocho-dong, Seocho Art-Xi), Seoul 06652, Korea
Tel: +82-2-575-3825, +82-2-576-5347    Fax: +82-2-572-6683    E-mail: katrdsubmit@lungkorea.org                

Copyright © 2024 by The Korean Academy of Tuberculosis and Respiratory Diseases. All rights reserved.

Developed in M2PI

Close layer
prev next